# SDR DHL9780506C

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT UPPER WING TO FUSE FILLET PANEL  261G IS DELAMINATED.  REPAIRED PANEL PER SRM 57-2-0.
